Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bruised ribs from playing sports, difficulty in breathing. Any other medication than Ibuprofen and Aspirin?

hi Doctor. I ve got bruised ribs from playing sport. For three days after the incident apart from slight tenderness, I was normal. Then whilst playing cricket I had rib pain which got so bad I had a problem breathing . I ve been only doing gentle stretching ( yoga ) for the last 4 days but am truely bored of it. Apart from asprin/ ibuprofen , is there anything else I can do?... can t miss cricket this Saturday!
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm.
You might have probably broken your ribs causing pain. It is generally not to be worried of but as you had a episode of severe pain causing breathing problem,i advice you to visit hospital and get a xray done. It is to confirm that rib has broken. If not,then you will be cleared to play sports and pain might go in some days with pain killers. Or else rest is adviced which other wise might aggrevate your problem.
All the best
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor